MathSciNet Relay Station
MathSciNet bibliographic data
MR2310495 (2008d:11090) 11L05 (11T23)
Choi, H. Timothy; Evans, Ronald Congruences for sums of powers of Kloosterman sums. Int. J. Number Theory 3 (2007), no. 1, 105–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement